# SDR SCNA20190327030

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,713 hours, 16,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Socket
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY EXIT LIGHT INOP, RT AFT GALLEY SERVICE DOOR (EXTERIOR) EMERGENCY EXIT LIGHT INOP. FOUND 465 OHMS OF RESISTANCE AT THE LAMP, CLEANED CORROSION FROM WIRE TERMINALS AND LAMP SOCKET. BOTH LIGHTS CHECK GOOD.
